# SDR SWIA201024684

- Difficulty date: August 8, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N864AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7502
- Aircraft time: 23,510 hours, 18,960 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD YOKE MOUNT CORRODED.  (ENG CHANGE)  REPLACED YOKE MOUNT.
